# SDR CALA2019112862075

- Difficulty date: November 24, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1014
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0230 DENT ON FWD CARGO LH FRAME UPPER FLANGE AT STA 70 0 BETWEEN STR 22L-23L. REF ST ENGINEERING N/R 0080867 CHECKED LIMITS TO DENT ON FWD CARGO LH FRAME UPPER FLANGE AT STA 700 BETWEEN S-22L-23L; L=1.49", W=1.0", D=.040".OUT OF LIMITS I AW B757-200 SRM 53-00-07 AD1, FIG 101, PAG 101. REPAIRED FRAME I AW B757-200 SRM 53-00-07 REPAIR 5. FIG 201, PAGE 201. REPAIR IS A CATEGORY "B" REPAIR AND REQUIRES INSPECTIION IAW B757-200 SRM 53-00-07, REPAIR 5, FIG 201, TABLE II, PG 211. AREA FREE OF F.O.D REPAIR IS A ZONE 2 CAT B REPAIR. INITIATED DIP TO PERFORM DVI AND HFEC INSPECTION AT 25,000 FC AFTER REPAIR OR 50,000 FC WHICH EVER COMES FIRST. THEN AT 11,000 FC INTERVALS THEREAFTER. REF. B757-200 SRM # 53-00-07, REPAIR 5 FIG. 201 TABLEII
